Document Type : Research Paper


Faculty of Mathematical Sciences, Shahrood University of Technology, P. O. Box 3619995161-316, Shahrood, Iran.


For two normed algebras $A$ and $B$ with the character space   $\bigtriangleup(B)\neq \emptyset$  and a left $B-$module $X,$  a certain class of bounded linear maps from $A$ into $X$ is introduced. We set $CMH_B(A, X)$  as the set of all non-zero $B-$character module homomorphisms from $A$ into $X$. In the case where $\bigtriangleup(B)=\lbrace \varphi\rbrace$ then $CMH_B(A, X)\bigcup \lbrace 0\rbrace$ is a closed subspace of $L(A, X)$  of all bounded linear operators from $A$ into $X$.   We  define an  equivalence  relation on  $CMH_B(A, X)$ and use it  to show that  $CMH_B(A, X)\bigcup\lbrace 0\rbrace $ is  a union of closed subspaces of $L(A, X)$.  Also some basic results and some hereditary properties are presented. Finally some relations between $\varphi-$amenable Banach algebras and character module homomorphisms are examined.


Main Subjects

[1] Z. Hu, M.S. Monfared and T. Traynor, On character amenable Banach algebras, Studia Math., 193 (2009), pp. 53-78.
[2] E. Kaniuth, A.T.-M. Lau and J. Pym, On character amenability of Banach algebras, J. Math. Anal. Appl., 344 (2008), pp. 942-955.
[3] A.R. Khoddami, On maps preserving strongly zero-products, Chamchuri J. Math., 7 (2015), pp. 16-23.
[4] A.R. Khoddami, On strongly Jordan zero-product preserving maps, Sahand Commun. Math. Anal., 3 (2016), pp. 53-61.
[5] A.R. Khoddami, Strongly zero-product preserving maps on normed algebras induced by a bounded linear functional, Khayyam J. Math., 1 (2015), pp. 107-114.
[6] A.R. Khoddami, The second dual of strongly zero-product preserving maps, Bull. Iran. Math. Soc., 43 (2017), pp. 1781-1790.
[7] A.R. Khoddami and H.R. Ebrahimi Vishki, The higher duals of a Banach algebra induced by a bounded linear functional, Bull. Math. Anal. Appl., 3 (2011), pp. 118-122.
[8] M.S. Monfared, Character amenability of Banach algebras, Math. Proc. Camb. Phil. Soc., 144 (2008), pp. 697-706.